MathSciNet Relay Station
MathSciNet bibliographic data
MR2327043 (2009e:52008) 52A20 (43A90 52A40)
Schuster, Franz E. Convolutions and multiplier transformations of convex bodies. Trans. Amer. Math. Soc. 359 (2007), no. 11, 5567–5591.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement